# SDR GTIA2022072636555

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 8,422 hours, 3,460 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: D5357112721400
- Condition: Dented
- Location: Fr 71+6" Str 10l
- Part time: 8,422 hours, 3,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FRAME 71+6" STR 10L. RAF-01 2915008-02 GENERATED-FOUND DENT TO BE OUT OF LIMITS IAW A320 SRM 53-51-11-283-013. REPAIRED WITH DOUBLER AND FILLER IAW A320 SRM 53-51-11-300-036 FIG 001. REPAIR IS CAT B PERMANENT REPAIR. REQUIRES REINSPECTION AT 60,000 FC AND 120,000 FH FROM REPAIR EMBODIMENT. REF EO 5351-2237
